MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; EPIDURAL,SINGLE SHOT,18G

MEDLINE INDUSTRIES LP; EPIDURAL,SINGLE SHOT,18G
Catalog Number PAIN1576
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility on (b)(6) 2024 "upon using the 3cc syringe filled with normal saline from the kit, it was noted that a foreign body was floating in the syringe".Per the facility a separate syringe was used, and no injury has been reported.Per the facility the patient is doing "well".To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for (b)(4) on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
According to the facility on (b)(6) 2024 "upon using the 3cc syringe filled with normal saline from the kit, it was noted that a foreign body was floating in the syringe".

Common Device Name
EPIDURAL,SINGLE SHOT,18G
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key19105471
Report Number1417592-2024-00498
Device Sequence Number7766576
Product Code OFT
UDI-Device Identifier10193489237726
UDI-Public10193489237726
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPAIN1576
Device Lot Number23BLA815
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2024
Initial Report FDA Received Date04/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown